Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Border-line diabetic, hypertensive, get throbbing, burning and tingling in upper part of legs of walking with a moderate pace. Help?

I have been trying to walk for exercise about twenty minutes a day. After walking and a moderate pace for ten minutes the upper part of my legs where they join my body begin to throb and burn , tingle, making it very hard and painful to continue. I am a border-line diabetic and have high blood preasure. I am 59 years old. Can you help?
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello,need to ask a few questions like,whether you have a habit of smoking/alcohol...,what is the latest sugar reports,recent blood pressure,whether,your lipid profile has been done or not,whether a vegetarianrian/nonveg food habit and what medications are you taking?
Get above tests done, and a vitamin B12 and vit D3 levels done,would advice you to go for a Doppler study of leg to rule out peripheral vascular disease.
Send me the above answers and lets see how are your reports,will advice accordingly.
Thank you
Answered: Mon, 21 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor